# SDR C77A20140323012

- Difficulty date: March 23, 2014
- Submitted: March 23, 2014
- Operation: Air carrier
- Aircraft: N625CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000225
- Aircraft time: 16,225 hours, 9,293 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Plate
- Part number: 14G0197201
- Condition: Worn
- Location: Thrust Reverser
- Part time: 16,225 hours, 9,293 cycles
- Component: Thrust Reverser
- Component part number: 15G0002013
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENG OTBD THRUST REVERSER, PN 15G0002-013, SN HRD00489, LT ENG OTBD THRUST REVERSER TRANS COWL INTERNAL UPPER & LOWER BONDING PLATES ARE WORN.  IAW THE AFFECTIVITY OF THESE THRUST REVERSERS, THE BONDING PLATES THAT ARE REQUIRED ARE NO LONGER MANUFACTURED, PN 14G0197-201.  REPLACED BONDING PLATES ON WORK ORDER 740147-406 SERVICE BULLETIN 78-0046 R01 IAW EO E17X-7800-007 1 REV 1 WORK ORDER 1402396.
